Confused with supplements

Morning everyone

I just wondered if anyone else has had problems with various symptoms associated with supplements and medication.

I've been taking Nutri Adrenal and Nutri Adrenal cortex 1 each daily plus

Ashwangadha (1) Vitamns B12 (2) B complex (1) Vitamin B-strong Vitamn D Vitamin C with rosehip 1/14 NDT DHEa and Pregnalone at night

I have also started a course of acupuncture

I started to feel well but I began having nightmares and perspire on my face several times during the day. My head is still like lead but on the plus side I no longer feel cold

I'm quite at a loss as to what to do. what to drop .what to add

I feel almost back to square one

Can anyone enlighten me as to what is going wrong. Ithis fatigue may appear I'm doing too much to try to get back to normal but the fatigue and the depression that goes with it beginning to dampen my spirits

If you have any ideas - suggestions please please let me know

Thanking you in anticipation

2 Replies

  • PPF13, Try eliminating one supplement at a time for 2 weeks and reintroducing it and noting effects. It might be worth starting with the adrenals, you may not need as much now.

  • Many thanks

    Will follow your recommendation

You may also like...